Facebook Pixel
Q: 

My period is late after taking Postinor 2

By January 20, 2017 - 8:10pm
 
Rate This

Hello,
I was on my 6th day of my cycle (just finishing my period). The condom split so I took the first tablet of postinor2 2 hours later (1am). We then had unprotected sex 6 hours later (7am). I took the 2nd postinor tablet 3 hours later(10am).
8 days later I had heavy bleeding lasting 4 days. Firstly, is this a sign that postinor worked?
Since then i have had no sign of my period.
In the last 2 weeks (aboit 22nd day of cycle) I have had the flu and been unwell. This has all made me quite anxious.
My period cycle is quite irregular.
Thanks for your help in advance

Add a Comment174 Comments

EmpowHER Guest
Anonymous

Please help I had sex on the day before and on the day of my ovulation,both unprotected but he didn't pour in me.But I took postinor on both occasions. Now I'm 7 days late with sore breasts and cramping.Help am I pregnant?!!

February 21, 2018 - 8:52pm
HERWriter Guide (reply to Anonymous)

Hello Anon

Stop taking Postinor if you don't need it (no ejaculation) - make sure he is using condoms. If he doesn't want to use him then stop having sex with him. Your delays are because you are overdosing on this medication. It's very unlikely you are pregnant but take a test to confirm this.
Best,
Susan

February 22, 2018 - 2:21pm
EmpowHER Guest
Anonymous

on 11th Feb we had sex with my boyfriend but he didn't ejaculate inside me but to be more sure I took P2 pills at onces ...my periods were supposed to come today 18th Feb but I can't feel signs...please help me am scared.

February 18, 2018 - 11:38am
Guide (reply to Anonymous)

Hello.

Your period is delayed due to taking Postinor 2. If you read through the comments, you will see this is a common complaint. If there was no ejaculation inside you, as you said, there was no reason to take the pills. Emergency contraception should only to be used for emergencies.

Helena

February 18, 2018 - 2:06pm
EmpowHER Guest
Anonymous

pls i took postinor2 2weeks ago after unprotected sex in which my period was suppose 2 show the latter week but this is 2 weeks past my due date and i havent seen my period..im scared

February 17, 2018 - 3:36pm
Guide (reply to Anonymous)

Hello.

If you read through the many comments here, you will see that ECP can cause your period to be early or late. It's recommended to test for pregnancy if there is no bleeding within 3 weeks of taking the pills. You should always read the information that comes with any medication so you know what to expect.

Helena

February 17, 2018 - 4:53pm
EmpowHER Guest
Anonymous

Pleased help I need help asap its more convenient for me on whatsapp +18687260772

So my gf and I has sex about 3 weeks ago, I didn't eaculate in her, I pulled out and 10 mins after I ejaculated (not in her). And she took the postinor 2 pill, first one two hours after sex and the other one 16 hours after, about a dew days went and she experience some bleeding, very unusual bleeding! No pains, really only breast pain nothing serious but bleeding was weird, she took a preg. Test a week after the bleeding started and it was negative , that's the saturday 9 of feb2018 and the bleeding stopped withing a few hours of taking the test , funny , now monday she went on a hike and she told me she was running up hill intensely not letting herself rest properly to catch her breath and when she went to pee after, upon wiping she got pink blood or spotting, , this was alarming again. she told me today Wednesday 14th fed, valentines day, about lunchtime she went to pee and when she wiped it was red, no dark not pink ,but she bled so now we are very very worried, please anyone can help and has an idea? Please , she has no pains at all, its not heavy bleeding , there isn't any odor since she started, stopped and started back bleeding , so we are so ever confused and worried sick please someone can you help

February 14, 2018 - 6:30pm
Guide (reply to Anonymous)

Hello.

If you didn't ejaculate inside her, why did she take emergency contraception? The pills come with information that should be read so you know what to expect. Bleeding and/or spotting is a side effect some women can have. Her period might also be delayed or have a lighter or heavier flow from the pills. For future consider using a condom as ECP is for emergencies only.

If she is still concerned she should see her doctor.

Helena

February 16, 2018 - 6:55pm
EmpowHER Guest
Anonymous

Hello, we had sex and we were 100% confirmed that ejaculation happened, on 27th of Jan around 6-7pm but only took the first pill of Postinor-2 on 28th of Jan 6pm, which is 1 day late. The 2nd pill was took 12 hours later, which is 6am.
My period was supposed to come around at 5th or 6th of February, but till today there is still no period.

Please advise.

February 10, 2018 - 5:59am
Guide (reply to Anonymous)

Hello.

You should read the information that comes with any medication so you know what to expect. ECP should only be used in emergencies. It should not take the place of regular birth control methods. You have taken the pills, so there is nothing to do but wait. ECP can cause your period to be late, have a lighter or heavier flow. If there is no bleeding up to 3 weeks after taking the pills, a pregnancy test is advised. Your cycle should go back to normal the following month but we cannot predict this as it can be different for each person.

Helena

February 10, 2018 - 6:44am
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!